# SDR SWAA2023011183520

- Difficulty date: December 19, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 10, WL 164.   REMOVED DAMAGED AREA AND FASTENERS IAW SRM 57-10-10-2R-5.   PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGE FOUND IAW SRM 57-10-10-2R-5.    HFEC INSPECTED ALL OPEN HOLES IN THE REPAIR AREA PER NDTM PT6 51-00-00 PROCEDURE 16.  FOUND TWO CRACKED HOLES.  ALL OTHER HOLES ARE CRACK FREE.  ON FURTHER INVESTIGATION, ADDITIONAL DAMAGE WAS FOUND ON FAULT TTG8Q00GYQS6.  ALL FURTHER WORK WILL BE ACCOMPLISHED ON FAULT TTG8Q00GYQS6.
